# SDR A6WA20124J513

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 21,465 hours, 20,788 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB AND MACH TRIM CAUTION MSG AFTER FLAPS SELECTED TO 20 DEGREES.  COMPLIED WITH QRH.  ENGAGED STAB AND MACH TRIM APPROX 60 SEC TO 120 SECONDS LATER,  NOTED UNCOMMANDED NOSE DOWN TRIM AND MAC TRIM DISPLAY.  COMPLIED WITH STAB TRIM RUN AWAY IAC & QRH.  NOTED TRIM AT 402.  TRIM RAN ITSELF DOWN TO 4.2.  REMOVED AND REPLACED HSTCU PER AMM 27-41-01-04.  OPS CHECK PER 27-41-00-05.  OPS GOOD.   INSPECTED MOUNT FOR MOISTURE.  NONE FOUND.
